MAUDE Adverse Event Report: ALMA LASERS LTD. ALMA DIODE TABLETOP LASER; ALMA DIODE 1470

ALMA LASERS LTD. ALMA DIODE TABLETOP LASER; ALMA DIODE 1470
Model Number 1
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 05/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Burn on chin post treatment.

Brand Name
ALMA DIODE TABLETOP LASER
Common Device Name
ALMA DIODE 1470
Manufacturer (Section D)
ALMA LASERS LTD.
18 haharash street
north industrial park, ceasarea 30798 95
IS  3079895
MDR Report Key22179312
Report Number3004450661-2025-00014
Device Sequence Number15887750
Product Code GEX
UDI-Device Identifier17290110121317
UDI-Public17290110121317
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/10/2025
Report Date (Section F) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1
Device Catalogue NumberAALP03121311
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/13/2025
Event Location Outpatient Treatment Facility
Date Report to Manufacturer06/11/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/10/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR
Patient SexFemale
Date Report Sent to FDA06/10/2025